Hello All! I have heard many people talk about joint pain associated with Lyme though rarely the hips. This is where I seem to have the most trouble. Since starting on antibiotics, my hips and legs feel worse than ever so I just wanted to ask. Any input is appreciated! Thanks!
I also got joint pain in my hips . The first month I was on doxycycline it became worse and I was struggling to walk up and down stairs. It eventually got better and has never been that bad again, although I still have pain/stiffness occasionally.
I had a THR in December 2009, since the surgery I have been in constant pain.The pain is just under the knee, up the front of the leg in the buttock and lower back 24/7. I have had muscle rehabilitation and physio and still in pain. If I walk any distance,the next day the pain is even worse. One doctor tells me it is a trapped nerve, another say its muscles and try more excercises, but still no relief. I take Naproxyn ant-inflamitory. Can anyone help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.